# SDR 2008FA0000701

- Difficulty date: October 6, 2008
- Submitted: October 24, 2008
- Operation: General aviation
- Aircraft: N544CB
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1536SA
- Engine: Garrtt TPE331*
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719910
- Part serial: 01035070
- Condition: Contaminated
- Location: Yaw Dampener
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8/11/08 INSTALLED YAW DAMPENER.  10/06/08 - CUSTOMER COMPLAINT OF INDUCED YAW WHEN ENGAGING AUTO PILOT. REMOVED YAW DAMPENER AND FOUND UNIT CONTAMINATED WITH WATER. UNIT IS MOUNTED WITH DRIVE SHAFT UP AND WITH NO DRAIN, THIS PROVIDES FOR WATER TO BE TRAPPED IN THE SERVO.  RECOMMEND SEALING THE UNIT BETTER OR PROVIDING DRAINS FOR UNIT.  (K)
